# SDR AALA201703299019

- Difficulty date: March 25, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737823
- Aircraft serial: 33243
- Aircraft time: 5,491 hours, 2,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOD LIGHT ASSY LENS ARE CRACKED & BROKE ON AISLE RT SIDE OF F/C GALLEY. REPLACED EMERGENCY FLOOD LIGHT ASSY FWD RT AISLE AT F/C GALLEY IAW 33-51-01. OPS CK GOOD IAW GPM. THE AIRCRAFT WAS NOT GROUNDED.
